Asymptotic stability for perturbed hamiltonian systems, II
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 3, pp. 531-549
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1996_4_23_3_531_0,
author = {Leoni, Giovanni},
title = {Asymptotic stability for perturbed hamiltonian systems, {II}},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {531--549},
year = {1996},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 23},
number = {3},
mrnumber = {1440032},
zbl = {0886.58097},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_3_531_0/}
}
TY - JOUR AU - Leoni, Giovanni TI - Asymptotic stability for perturbed hamiltonian systems, II JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1996 SP - 531 EP - 549 VL - 23 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_3_531_0/ LA - en ID - ASNSP_1996_4_23_3_531_0 ER -
%0 Journal Article %A Leoni, Giovanni %T Asymptotic stability for perturbed hamiltonian systems, II %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1996 %P 531-549 %V 23 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_3_531_0/ %G en %F ASNSP_1996_4_23_3_531_0
Leoni, Giovanni. Asymptotic stability for perturbed hamiltonian systems, II. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 23 (1996) no. 3, pp. 531-549. http://geodesic.mathdoc.fr/item/ASNSP_1996_4_23_3_531_0/